Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from hypertension. Experiencing soreness in arm, shoulder, neck and face. Should I be worried?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1680 Questions
Hi. I am 33yo, 5'2", 180lbs with a hx of HTN. I was taken off meds 1 yr ago when I was also taken off birth control pills.Today I am experiencing soreness in my upper left arm, shoulder, neck, and face. I decided to check my BP and it 168/122 and pulse is 77. Should I be worried?
Posted Thu, 18 Oct 2012 in Hypertension and Heart Disease
Answered by Dr. Ratnakar Kini 12 minutes later
I am Dr.Ratnakar Kini and I am pleased to answer your question.

Your blood pressure is quite high. Both the systolic and diastolic component are quite high than the normal range.

You need antihypertensive medications and you need to take salt restricted diet.

Since it is more than a year since you were taken off antihypertensive medications, I would suggest that you report to your doctor immediately and get his advice regarding starting the medications. Also since you are a young individual, tests are to be done to find the cause of hypertension.

I hope that answers your question.

If you have no more questions, kindly accept this answer and rate this service.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor